# SDR GLBA20111116F

- Difficulty date: November 14, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N240GL
- Make and model: Beech 1900D
- Aircraft serial: UE240
- Aircraft time: 32,240 hours, 39,524 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: A2204PBW
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SEAT BACK UPRIGHT FOR TAKEOFF AND LANDING, & THE EMERGENCY EVACUATION PLACARD IS MISSING FROM SEAT 5A. MX REPLACED THE PLACARD IAW AIM 5-16-0.
